Alert archive / California / Frost Advisories in 2007

Frost Advisory 2, NWS San Francisco Bay Area, CA

November 21, 20077 counties in California

NWS San Francisco Bay Area, CA issued this frost advisory at Nov 21, 2007, 4:29 AM PST for 7 counties in California. It took effect at Nov 21, 2007, 8:17 PM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2007, 4:29 AM PST (12:29 UTC)
In effect from
Nov 21, 2007, 8:17 PM PST
Expired
Nov 22, 2007, 8:00 AM PST
In force
12 hr
Issued by
NWS San Francisco Bay Area, CA

Counties Alameda County, CA, Contra Costa County, CA, Marin County, CA, Monterey County, CA, Napa County, CA, Santa Clara County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 67 km from the middle of the area, began a volume at 12:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 0.5 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2007-11-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2007-11-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1848 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMTR 211229
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
429 AM PST WED NOV 21 2007

CAZ506-507-510-516-212030-
/O.NEW.KMTR.FR.Y.0002.071122T1000Z-071122T1500Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
429 AM PST WED NOV 21 2007

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM PST THURSDAY
THANKSGIVING MORNING.

DRY AIR WITH CLEAR SKIES AND LIGHT WINDS TONIGHT WILL LEAD TO
STRONG COOLING CONDITIONS IN INTERIOR COASTAL VALLEY LOCATIONS
VERY EARLY THANKSGIVING MORNING. TEMPERATURES WILL CROSS 32
DEGREES AFTER MIDNIGHT IN THE COLDEST LOCATIONS AND REMAIN LESS
THAN FREEZING UNTIL 7 AM. IN THE NAPA VALLEY TEMPERATURES WILL
DROP TO THE UPPER 20S IN AREAS WITH MINIMUM TEMPERATURES AT THE
COLDER AREAS IN THE SONOMA VALLEY NEAR 30. PATCHY FROST WITH MINIMUM
TEMPERATURES NEAR 32 DEGREES WILL OCCUR IN THE LIVERMORE AND UPPER
SALINAS VALLEYS. THESE CONDITIONS ARE EXPECTED TO REPEAT AGAIN
EARLY FRIDAY MORNING.

A FROST ADVISORY MEANS THAT AREAS OF FROST ARE EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED AND CARE FOR PETS SHOULD BE
CONSIDERED WITH THESE LOW OVERNIGHT TEMPERATURES.

$$
GUDGEL
4 follow-up statements
000 
WWUS76 KMTR 212023
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1223 PM PST WED NOV 21 2007

CAZ506-507-510-516-220900-
/O.CON.KMTR.FR.Y.0002.071122T1000Z-071122T1500Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
1223 PM PST WED NOV 21 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM PST
THURSDAY...

DRY AIR WITH CLEAR SKIES AND LIGHT WINDS TONIGHT WILL LEAD TO
COOLING CONDITIONS IN INTERIOR COASTAL VALLEY LOCATIONS DURING THE
EARLY HOURS OF THANKSGIVING MORNING. TEMPERATURES WILL CROSS 32
DEGREES AFTER MIDNIGHT IN THE COLDEST LOCATIONS AND REMAIN BELOW FREEZING
UNTIL 7 AM. IN THE NAPA VALLEY TEMPERATURES WILL DROP TO THE UPPER
20S IN AREAS WITH MINIMUM TEMPERATURES AT THE COLDER AREAS IN THE
SONOMA VALLEY NEAR 30. PATCHY FROST WITH MINIMUM TEMPERATURES NEAR
32 DEGREES WILL OCCUR IN THE LIVERMORE AND UPPER SALINAS VALLEYS.
THESE CONDITIONS ARE EXPECTED TO REPEAT AGAIN EARLY FRIDAY
MORNING.

A FROST ADVISORY MEANS THAT AREAS OF FROST ARE EXPECTED. SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED AND CARE FOR PETS
SHOULD BE CONSIDERED WITH THESE LOW OVERNIGHT TEMPERATURES.

$$

ANDERSON
000 
WWUS76 KMTR 220417
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
817 PM PST WED NOV 21 2007

CAZ513-514-221230-
/O.EXB.KMTR.FR.Y.0002.071122T1000Z-071122T1600Z/
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-
817 PM PST WED NOV 21 2007

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PST THURSDAY. 

A FROST ADVISORY MEANS THAT AREAS OF FROST ARE EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED AND CARE
FOR PETS SHOULD BE CONSIDERED WITH THESE LOW OVERNIGHT
TEMPERATURES.

$$

CAZ506-507-510-516-221230-
/O.EXT.KMTR.FR.Y.0002.071122T1000Z-071122T1600Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
817 PM PST WED NOV 21 2007

...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 8 AM PST THURSDAY...

THE FROST ADVISORY IS NOW IN EFFECT FROM 2 AM TO 8 AM PST
THURSDAY. 

A FROST ADVISORY MEANS THAT AREAS OF FROST ARE EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED AND CARE
FOR PETS SHOULD BE CONSIDERED WITH THESE LOW OVERNIGHT
TEMPERATURES.

$$
000 
WWUS76 KMTR 221256
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
456 AM PST THU NOV 22 2007

CAZ513-514-222100-
/O.NEW.KMTR.FR.Y.0003.071123T1100Z-071123T1500Z/
/O.CON.KMTR.FR.Y.0002.000000T0000Z-071122T1600Z/
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-
456 AM PST THU NOV 22 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM PST FRIDAY MORNING.
A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING.

THIS FROST ADVISORY MEANS THAT AREAS OF FROST ARE OCCURRING THIS
MORNING AND AGAIN EXPECTED FRIDAY MORNING IN WIND-SHELTERED LOW-
LYING AREAS. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
UNCOVERED AND CARE FOR PETS SHOULD BE CONSIDERED WITH THESE LOW
OVERNIGHT TEMPERATURES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR
UPDATED WEATHER INFORMATION REGARDING THE OVERNIGHT LOW TEMPERATURES.

$$

CAZ506-507-510-516-222100-
/O.NEW.KMTR.FR.Y.0003.071123T1100Z-071123T1400Z/
/O.CON.KMTR.FR.Y.0002.000000T0000Z-071122T1600Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
456 AM PST THU NOV 22 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 6 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 AM PST FRIDAY. A
FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

THIS FROST ADVISORY MEANS THAT AREAS OF FROST ARE OCCURRING THIS
MORNING AND AGAIN EXPECTED EARLY FRIDAY MORNING IN WIND-SHELTERED
LOW-LYING AREAS. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
UNCOVERED AND CARE FOR PETS SHOULD BE CONSIDERED WITH THESE LOW
OVERNIGHT TEMPERATURES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR
UPDATED WEATHER INFORMATION REGARDING THE OVERNIGHT LOW TEMPERATURES.

$$
GUDGEL
000 
WWUS76 KMTR 221553
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
753 AM PST THU NOV 22 2007

CAZ513-514-230000-
/O.EXP.KMTR.FR.Y.0002.000000T0000Z-071122T1600Z/
/O.CON.KMTR.FR.Y.0003.071123T1100Z-071123T1500Z/
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-
753 AM PST THU NOV 22 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM PST
FRIDAY...
...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. A FROST
ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM PST FRIDAY. 

THIS FROST ADVISORY MEANS THAT AREAS OF FROST ARE EXPECTED FRIDAY
MORNING IN WIND-SHELTERED LOW-LYING AREAS. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED AND CARE FOR PETS SHOULD BE
CONSIDERED WITH THESE LOW OVERNIGHT TEMPERATURES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR
UPDATED WEATHER INFORMATION REGARDING THE OVERNIGHT LOW
TEMPERATURES.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

CAZ506-507-510-516-230000-
/O.EXP.KMTR.FR.Y.0002.000000T0000Z-071122T1600Z/
/O.CON.KMTR.FR.Y.0003.071123T1100Z-071123T1400Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
753 AM PST THU NOV 22 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 AM PST
FRIDAY...
...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. A FROST
ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 AM PST FRIDAY. 

THIS FROST ADVISORY MEANS THAT AREAS OF FROST ARE OCCURRING THIS
MORNING AND AGAIN EXPECTED EARLY FRIDAY MORNING IN WIND- SHELTERED
LOW-LYING AREAS. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
UNCOVERED AND CARE FOR PETS SHOULD BE CONSIDERED WITH THESE LOW
OVERNIGHT TEMPERATURES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR 
UPDATED WEATHER INFORMATION REGARDING THE OVERNIGHT LOW
TEMPERATURES.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$


ANDERSON

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this frost advisory went out at Nov 21, 3:30 AM PST, 59 minutes earlier.

Area forecast discussion, Nov 21, 3:30 AM PST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
330 AM PST WED NOV 21 2007

.DISCUSSION...WEAK SHORT-WAVE TROF PASSING INTO NW NV THEREBY
BRUSHING CENTRAL COAST FORECAST AREA TODAY WITH VISIBLE PASSAGE
MARKED BY JUST A FEW HIGH CLOUDS. SUBSEQUENT POST-TROF RIDGING IN
THE EASTERN PACIFIC ALONG THE WEST COAST ESTABLISHING HIGH
AMPLITUDE FLOW PATTERN OVER NORCAL AND RIDGE AXIS ALOFT TO SETUP
ALONG W133 BY MID-DAY THANKSGIVING. WHILE THE RIDGE WILL
ESSENTIALLY MAINTAIN DRY CONDITIONS FOR THE CENTRAL COAST THE COOL
AIR FOLLOWING THE VERY WEAK SHORT-WAVE TODAY AND ANOTHER IN THE
STRONG MERIDIONAL FLOW ON LATE THURSDAY LOWERS TEMPERATURES AT THE
H8 LEVEL ABOUT 3C DEGS FROM TODAY TO EARLY FRIDAY MORNING. THE DRY
H10-H5 LAYER HUMIDITY FOR MINIMAL CLOUDINESS AND LIGHT OFFSHORE
CONDITIONS AT THE SURFACE WILL ENCOURAGE DRYING AND LIGHT WIND
FOR RADIATIONAL COOLING AND THE POOLING OF COOL AIR IN THE INTERIOR
COASTAL VALLEYS. SOME LOCAL AREAS OF FROST ALREADY OCCURRING IN NAPA
VALLEY AND SONOMA VALLEY THIS MORNING. WITH COLD AIR ADVECTION ALOFT
TO EARLY FRIDAY EXPECT BROADER AREAS OF FROST THANKSGIVING MORNING
AND AGAIN FRIDAY MORNING FOR INTERIOR COASTAL VALLEYS AND FROST
ADVISORY HAS BEEN POSTED FOR THANKSGIVING MORNING AND WILL LIKELY BE
RAISED AGAIN FOR FRIDAY MORNING. EXPECT COLDEST READINGS TO BE IN THE
UPPER 20S...ESPECIALLY THE COLDEST AREAS IN THE NAPA VALLEY. WHILE
NOT INCLUDED IN THE FROST ADVISORY...COLDEST AREAS OF MOUNTAIN
VALLEYS OF SOUTH MONTEREY AND SAN BENITO COUNTY LIKELY TO HAVE
FREEZING TEMPERATURES THANKSGIVING AND FRIDAY MORNING AS WELL.
MODERATION OF LOWER LEVEL AIRMASS EXPECTED TO BEGIN SATURDAY
MORNING WITH SOME MIXING AND DEW POINTS EASING UPWARD TO END FROST
THREAT BY SUNDAY MORNING ALL AREAS.

WITH THE SHORT-WAVE TROF ACTIVITY PASSING WELL TO THE NORTHEAST AND
THE RESULTING STRONG POST-TROF COLD HIGH PRESSURE AT THE SURFACE
OVER THE GREAT BASIN BY SATURDAY...OFFSHORE WIND FLOW TO ESTABLISH
NORTHEAST WIND FLOW AND POTENTIAL FOR LOCAL GUSTY WIND OVER EAST BAY
HILLS FRIDAY AND SATURDAY. THE UPPER RIDGE AXIS MOVES OVER THE AREA
LATE SATURDAY PROGRESSING SE AND ALIGNED SW-NE. MEDIUM RANGE MODEL
DIVERGENCE OCCURS BETWEEN GFS AND ECMWF AFTER LATE SATURDAY THROUGH
SUNDAY. HAVE OPTED WITH GFS TRENDS TOWARD A SPLIT FLOW WITH A WEAK
TROF AND LOW CENTER OFF THE SOUTH-CENTRAL CALIF COAST BY EARLY
SUNDAY. UPPER AIR HUMIDITY INCREASING SUNDAY FOR AN INCREASE IN HIGH
CLOUDINESS BUT A SHORT WAVE RIDGE AXIS WILL SETUP OFF THE NORCAL
COAST MONDAY. ANOTHER WEAK SHORT-WAVE PUSHES THROUGH THE LONG-WAVE
RIDGE ALONG THE COAST BUT IT APPEARS MODELS...BOTH GFS AND ECMWF...
REFLECTING ENERGY LOSS AT ARRIVAL TO CENTRAL COAST. 00Z GFS DRIER
WITH PRECIPITATION AMOUNT FOR CENTRAL COAST AND HAVE INDICATED ONLY
SLIGHT CHANCE OF RAIN FOR NORTH BAY COUNTIES EARLY TUESDAY.
ARRIVING 06Z GFS RUN NOW DEPICTING AND BIT MORE MOISTURE AND
LIKELIHOOD OF RAIN FOR TUESDAY TIME PERIOD. OLDER ECMWF FOR SAME
VERIFICATION TIME DOES SHOW SIMILAR TIMING OF SHORT-WAVE TROF
ALTHOUGH RAIN AMOUNTS MORE THAN 00Z GFS BUT MUCH LESS THAN 06Z GFS.
WILL BE LOOKING FOR ANOTHER MODEL RUN OR TWO BEFORE PUTTING MUCH
MORE OF PRECIPITATION THREAT FOR TUESDAY GIVEN THE LONG-WAVE RIDGE
POSITION AND ITS IMPACT ON WEAKENING SYSTEMS INBOUND TO THE CENTRAL
COAST.

&&

.AVIATION...PATCHY FOG AROUND STS THIS MORNING...OTHERWISE VFR
CONDITIONS THROUGH TONIGHT. LIGHT OFFSHORE FLOW WILL ALLOW LIGHT
SOUTHEAST WINDS UNDER 5 KNOTS AT SJC AND NORTHEAST UNDER 5
KNOTS AT OAK AND SFO THROUGH THE MORNING. WINDS BECOMING LIGHT
WEST TO NORTHWEST LATE IN THE DAY.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     TDY...SCA...POINT ARENA TO PIGEON POINT 20-60 NM.
     TNGT...FROST ADVISORY FOR INTERIOR COASTAL VALLEYS.

&&

PUBLIC FORECAST: D GUDGEL
AVIATION/MARINE: W PI

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO
Hazardous weather outlook, Nov 21, 4:08 AM PST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
408 AM PST WED NOV 21 2007

CAZ506-507-510-513-515-516-221215-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
BIG SUR COAST-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
408 AM PST WED NOV 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA.

.DAY ONE...TODAY AND TONIGHT

A DRIER AND COOLER AIR MASS WILL LOWER DEW POINTS TODAY.
WITH CLEAR CONDITIONS AND LIGHT WINDS IN THE COASTAL VALLEYS
TEMPERATURES WILL SLIP BELOW 32 DEGREES AT MANY LOCATIONS.
TEMPERATURES WILL CROSS 32 DEGREES BY 2 AM IN THE COLDEST
LOCATIONS UNTIL ABOUT 7 AM THANKSGIVING MORNING. PERSONS IN THESE
AREAS SHOULD TAKE EXTRA PRECAUTIONS TO PROTECT SENSITIVE PLANTS
AND PETS FROM ANY FROST.

.DAYS TWO THROUGH SEVEN...THANKSGIVING THROUGH TUESDAY

AREAS OF FROST IN THE COASTAL VALLEYS WILL BE NOTED EARLY FRIDAY
MORNING AND MORE PATCHY IN COVERAGE SATURDAY MORNING WITH CLEAR
CONDITIONS AND LIGHT WINDS. TEMPERATURES WILL CROSS 32 DEGREES BY
2 AM IN THE COLDEST LOCATIONS UNTIL ABOUT 7 AM FRIDAY MORNING.
PERSONS IN THESE AREAS SHOULD TAKE EXTRA PRECAUTIONS TO PROTECT
SENSITIVE PLANTS AND PETS FROM ANY FROST.

.SPOTTER ACTIVATION WILL NOT BE NEEDED BUT ANY TEMPERATURE REPORTS
OF 32 DEGREES OR LOWER TO THE MONTEREY OFFICE WOULD BE APPRECIATED.

GUDGEL

Nearby

Frost Advisories in California, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.